zbMATH — the first resource for mathematics

A new conservative difference scheme for the general Rosenau-RLW equation. (English) Zbl 1206.65216
A general Rosenau reduces long wave (RLW) equation with initial and boundary conditions is considered. A nonlinear implicit conservative scheme for this initial boundary value problem is proposed. The convergence and the stability of the scheme are proved. Some numerical experiments show the efficiency of the scheme.

65M06 Finite difference methods for initial value and initial-boundary value problems involving PDEs
35L75 Higher-order nonlinear hyperbolic equations
65M12 Stability and convergence of numerical methods for initial value and initial-boundary value problems involving PDEs
Full Text: DOI EuDML
[1] Zhang, F; Pérez-García, VM; Vázquez, L, Numerical simulation of nonlinear Schrödinger systems: a new conservative scheme, Applied Mathematics and Computation, 71, 165-177, (1995) · Zbl 0832.65136
[2] Li, S; Vu-Quoc, L, Finite difference calculus invariant structure of a class of algorithms for the nonlinear Klein-Gordon equation, SIAM Journal on Numerical Analysis, 32, 1839-1875, (1995) · Zbl 0847.65062
[3] Chang, Q; Xu, L, A numerical method for a system of generalized nonlinear Schrödinger equations, Journal of Computational Mathematics, 4, 191-199, (1986) · Zbl 0599.65085
[4] Chang, Q; Jia, E; Sun, W, Difference schemes for solving the generalized nonlinear Schrödinger equation, Journal of Computational Physics, 148, 397-415, (1999) · Zbl 0923.65059
[5] Wang, T-C; Zhang, L-M, Analysis of some new conservative schemes for nonlinear Schrödinger equation with wave operator, Applied Mathematics and Computation, 182, 1780-1794, (2006) · Zbl 1161.65349
[6] Wang, T; Guo, B; Zhang, L, New conservative difference schemes for a coupled nonlinear Schrödinger system, Applied Mathematics and Computation, 217, 1604-1619, (2010) · Zbl 1205.65242
[7] Zhang, L, A finite difference scheme for generalized regularized long-wave equation, Applied Mathematics and Computation, 168, 962-972, (2005) · Zbl 1080.65079
[8] Zhang, F; Vázquez, L, Two energy conserving numerical schemes for the sine-Gordon equation, Applied Mathematics and Computation, 45, 17-30, (1991) · Zbl 0732.65107
[9] Wong, YS; Chang, Q; Gong, L, An initial-boundary value problem of a nonlinear Klein-Gordon equation, Applied Mathematics and Computation, 84, 77-93, (1997) · Zbl 0884.65091
[10] Chang, QS; Guo, BL; Jiang, H, Finite difference method for generalized Zakharov equations, Mathematics of Computation, 64, 537-553, (1995) · Zbl 0827.65138
[11] Hu, JS; Zheng, KL, Two conservative difference schemes for the generalized rosenau equation, 18, (2010) · Zbl 1187.65090
[12] Hu, B; Xu, Y; Hu, J, Crank-Nicolson finite difference scheme for the rosenau-Burgers equation, Applied Mathematics and Computation, 204, 311-316, (2008) · Zbl 1166.65041
[13] Browder, FE, Existence and uniqueness theorems for solutions of nonlinear boundary value problems, 24-49, (1965), Providence, RI, USA
[14] Zhou Y: Applications of Discrete Functional Analysis to the Finite Difference Method. International Academic Publishers, Beijing, China; 1991:vi+260. · Zbl 0732.65080
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.